Can I stop taking Prilosec cold turkey?
- 10 Mar 2012 by Bologna9
- prilosec, indigestion, stomach ulcer, colonoscopy, endoscopy
I have been taking Prilosec 40 mg/1x day delayed release capsule since November. I had a bad stomach attack in August last year and ended up getting an Upper Endoscopy and Colonoscopy that revealed "Gastric mucosal abnormality characterized by erythema.
Esophageal mucosal abnormality characterized by elevation, abnormal fold."
The GI doctor put me on the Prilosec. I don't feel like I need the medication and would like to try and stop taking it. Can I just stop taking it? Or do I need to wean off or something? Thanks.
10 Mar 2012
Yes, you can stop taking Prilosec cold turkey. You don't need to wean off.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
twice got the gi endoscopy and colonscopy,diagonised with gerd taking medicines but no result,stomach gets upset,minimum 3 to 4 times passing the ...
3 answers • 7 May 2010
My new dr. is starting me on gabapentine 100 mg. for severe, chronic headache (24 yrs+), but I also take Prilosec for stomach ulcer/GERD problems. I ...
4 answers • 4 Mar 2011
... promising and I want to stop taking this medication. I was told that you just cannot stop "cold turkey", is that so and why? Any advice ...
1 answer • 12 Apr 2013
I was diagnosed with IBS & GERD, Acid reflux, erosive esophagus just had a endoscopy doc found a small errosion said to come back in a year(im on ...
1 answer • 25 Sep 2013
... went off symptoms came back, so doctor put me in 40 mg for another month. My question is this medicine makes me so constipated, what should I do? ...
2 answers • 12 Apr 2015